I am 7 months post op., had large labral tear and FAI - off crutches after surgery in 10 days, started pt right away, advanced through pt quickly with strengthening excercises....stopped pt at 3 months due to shoulder surgery. during shoulder pt, therapist worked with hip stretching. After 3 additional months, hip muscles were still very tight and painful. difficult to sit at work....basically sit on the edge of my chair with my left leg hanging down to avoid feeling like my groin is pinched. At times I have severe pinching in my butt and tingling in my foot with tenderness inside the knee. I am a pretty flexible person as i have done martial arts so the muscle tightness seems to be coming from inflammation. I had a cortizone injection 1 1/2 weeks ago - the inflammation and muscle tightness disappeared until for five days later, pinching in the butt and tingling in the foot came back for one day....got better again. One week later, after taking several fitness classes, the burning feeling and inflammation in the hip and groin have returned. I'm surprised the cortizone shot has not lasted longer. I am concerned that I have retorn the labrum. My therapist initially was confident all of this would go away by six months based on my ability to heal quickly and being fit but at the six month mark she suggested an injection. I'm at a loss right now since the injection has not worked.....HELP!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.